MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/j.ajem.2016.11.058

Медицинская библиотека · The American journal of emergency medicine · 2016

Pyelonephritis following phenazopyridine use.

Nordt Sean Patrick

Клинический случайСтатьяПеревод в очереди

Аннотация

We present a case of pyelonephritis following the extended andsolitary use of over-the-counter phenazopyridine in a forty-year-oldfemale. The patient initially had uncomplicated cystitis signs andsymptoms which partially resolved with phenazopyridine and therefore she continued use. She presented to the emergency department with systemicsigns and symptoms of acute pyelonephritis. As phenazopyridine is devoidof antibacterial properties this allowed the lower urinary tractinfection to progress to acute pyelonephritis requiring intravenousantibiotics. Better patient education may preclude this complication.

Для цитирования: Nordt Sean Patrick. Pyelonephritis following phenazopyridine use.. The American journal of emergency medicine. 2016. DOI: 10.1016/j.ajem.2016.11.058.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.